# SDR IPXA2022080684971

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Annular Shell
- Part number: 221052513
- Part serial: NSN
- Condition: Cracked
- Location: Eng 1 Tr I/B
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEG#1 ENGINE TR I/B LOCK INDICATOR ANGLE IS CRACKREMOVED AND REPLACED PER SRM 51-40-21
